Well..I'm not sure if this only happened to me or if it was because I took it right after the Vermox or with the herbs or what...but I kept having diarrhea and also my stomach was just horribly messed up afterwards. For atleast 2 weeks I had diarrhea on and off, messed up feeling in my stomach, and it felt like my intestines were kind of spasming if that even makes sense. Then all of a sudden I noticed I had a gluten intolerance..where as before the symptoms of it were not as noticeable..and I couldn't tell that I had it. I mean if I even ate a piece of bread, my face would turn red, I'd start getting pains in my side, bloating, gas. I guess maybe because it could have killed off all the good bacteria? Besides actually having the intolerance before..I mean.
Either way, that medicine was brutal and it took months to recover from it's wrath. Not sure if it even worked as far as worms go though..since I had already taken the Vermox and herbs which I think had finished them off before I took the Reese's.
I guess what works for some doesn't work for all though..so I can't say someone shouldn't take it. If you actually have parasites, I think it's good to try whatever is out there on the market that could possibly help you with getting rid of them, really. I guess what I meant more so in the previous post was...I wouldn't recommend taking the Reese's while taking Vermox at the same time.